# SDR SIMA20141227003

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,798 hours, 24,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARMING EMER LIGHTS, APPROX 1 MIN, EMER LIGHTS CAME ON.  CYCLED BOTH FLIGHT ATTENDANT & COCKPIT SWITCHES, EMER LIGHTS CAME BACK ON FM ARMED MODE.  TRANSFERRED TO NRWC 661-MIA-02045.  FOUND GS8008 DIRTY & INHIBIT GND SIGNAL.  CLEANED GND STUD GS8008, GOT GOOD GND SIGNAL.  EMER LIGHTS OPERATIONS CHECKED NORMALLY IAW AMM 33-50-00.
